# SDR CA141024014

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,307 hours
- Engine: Pwc PW306A
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT POSTED A POWERPLANT FAIL MESSAGE DURING TAKEOFF.  THE PILOT RETURNED TO BASE TO ADVISE THE MAINTENANCE CREW OF THE EVENT.  THE MAINTENANCE CREW CONTACTED THE MFG FSR TO ADVISE THAT ON THE ICAS SYSTEM THE POSTED FAULTS WERE TA AND TB.  THE THRUST REVERSER SWITCHES AND CABLES WERE INSPECTED ON THE NR 1 ENGINE AS THIS WAS FOUND INTERMITTENT.  THE CUSTOMER ALSO ADVISED THAT THEY REPLACED THE T/R HARNESS APPROXIMATELY 100 HRS AGO AS WELL. CUSTOMER CURRENTLY TROUBLESHOOTING THE T/R SYSTEM ON THE NR 1 ENGINE AND WILL PROVIDE UPDATE OF FINDINGS TO THE MFG FSR WHEN NOTED.
